# SDR AWXA200600684

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,493 hours, 23,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 368
- Condition: Failed
- Location: Emergency Lights
- Part time: 46,192 hours, 20,308 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHTS FAILED OPERATIONAL TEST, MESSAGE "COMM AFT L".  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT, 13WL, IAW AIRBUS 320 AMM 33-51-38.  OPERATIONAL CHECKS WERE GOOD.
